# SDR V2JA2010F00199

- Difficulty date: August 27, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N105SL
- Make and model: Piagio P180
- Aircraft serial: 1068
- Aircraft time: 7,520 hours, 5,598 cycles
- Engine: Pwa PT6*
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Unknown
- Condition: Unknown
- Location: Autofeather Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: R
- Precautionary procedure: H

## Discrepancy

AUTOFEATHER ENGAGES ON APPROACH TO LAND.
